Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Has UTI and vaginal bleeding. Is it cancer?

my mother is 82 and is having her second uti in a couple of months....this time she presented with vaginal bleeding ....but the anitbiotic she is on now seems to be helping ie no more pain or bleeding......however her physician ordered an ultrasound and she has waited 2 days with no results back yet....she is very scared it may be something else.....was this test just done as a precautionary measure or do you think her dr. suspects cancer?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
HI, Welcome to HCM, I am Dr. Das
FIrst of all, bleeding from vagina may indicate some premalignant conditions in this age group.
If, USG is ok then the patient should be examined for any lesion by using the speculum.
What you will do?
Wait for few days for any recurrence of bleeding and then if bleeding occur again go to gynaecologist for a thorough checkup.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor